# SDR IPXA10659363

- Difficulty date: April 12, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 40,306 hours, 12,722 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114T410450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C, RT WING NR 9 SLAT OTBD NOSE SKIN RIVET HOLE FOUND CRACKED.     RT WING NR 9 SLAT OTBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201. JUST AT OSS641.9, ORG MATL IS 7075T6-0.063", CRK LENGTH IS 0.09" DAMAGED CUTOUT IS 8.875" X 7.125".   THIS IS CLASSIFIED AS A MAJOR REPAIR WITH 7075T6-0.071" AS REPAIR DOUBLER, 7075T6-0.063" AS REPAIR PLATE. REPAIR SIZE IS 12" X 10.25"
